MathSciNet Relay Station
MathSciNet bibliographic data
MR410341 46B15 (47B10)
Gordon, Y.; Lewis, D. R. Absolutely summing operators and local unconditional structures. Acta Math. 133 (1974), 27–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement